# SDR MASA2016032712847

- Difficulty date: March 27, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N950LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15119
- Aircraft time: 13,390 hours, 13,499 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN ROW 13F 1 BULB INOPERATIVE.
